Hokkaido Mathematical Journal

No.1

KOMAL B.S., SHARMA Shallu,
Numerical ranges of comopsition operators on $l^2$
Hokkaido Mathematical Journal, 35 (2006) pp.1-12
BRIDGES Douglas, ISHIHARA Hajime, V\^{I}\C{T}\U{A} Lumini\c{t}a,
A new constructive version of Baire's theorem
Hokkaido Mathematical Journal, 35 (2006) pp.107-118
AGAOKA Yoshio, KANEDA Eiji,
Rigidity of the canonical isometric imbedding of the quaternion projective plane $P^2(\pmb{H})$
Hokkaido Mathematical Journal, 35 (2006) pp.119-138
UMEHARA Masaaki, YAMADA Kotaro,
Maximal surfaces with singularities in Minkowski space
Hokkaido Mathematical Journal, 35 (2006) pp.13-40
GR\"UNROCK Axel, PECHER Hartmut,
Bounds in time for the Klein-Gordon-Schr\"odinger and the Zakharov system
Hokkaido Mathematical Journal, 35 (2006) pp.139-153
FUJITA Masato,
On the connected components of a global semianalytic subset of an analytic surface
Hokkaido Mathematical Journal, 35 (2006) pp.155-179
IIDA Youichi,
Extensions of some $2$-groups
Hokkaido Mathematical Journal, 35 (2006) pp.181-195
ET Mikail, YEE Lee Peng, TRIPATHY Binod Chandra,
Strongly almost $(V,\lambda)(\Delta^{r})$-summable sequences defined by Orlicz functions
Hokkaido Mathematical Journal, 35 (2006) pp.197-213
TSUKAMOTO Ichiro,
On solutions of $x''=t^{\alpha\lambda-2}x^{1+\alpha}$ where $\alpha>0$ and $\lambda=0,-1$
Hokkaido Mathematical Journal, 35 (2006) pp.41-60
FAN Dashan, SATO Shuichi,
Singular and fractional integrals along variable surfaces
Hokkaido Mathematical Journal, 35 (2006) pp.61-85
TONG Xiaojiao, XIAO Shixiao,
A feasible method for solving the KKT system of variational inequalities
Hokkaido Mathematical Journal, 35 (2006) pp.87-105